# SDR FDEA201703150917

- Difficulty date: March 15, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 13,839 hours, 7,633 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH AUTOPILOTS WOULD NOT ENGAGE AFTER TAKEOFF.
